Pacific Journal of Mathematics

Quadratic forms and power series fields.

Lawrence Berman

Article information

Pacific J. Math., Volume 89, Number 2 (1980), 257-267.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 10C05


Berman, Lawrence. Quadratic forms and power series fields. Pacific J. Math. 89 (1980), no. 2, 257--267.

Export citation


  • [1] L. Berman, Pythagorean fields and, the Kaplanskyradical, J. Algebra, 61 (1979), 497-507.
  • [2] L. Berman, C. Cordes and R. Ware, Quadratic forms, rigid elements, and power series fields, to appear J. Algebra.
  • [3] H. Gross and H. R. Fischer, Non-real fields k and infinitedimensionalk-vector spaces (Quadratic forms and linear topologies, II), Math. Ann., 159 (1965), 285-308.
  • [4] T. Y. Lam, The Algebraic Theory of Quadratic Forms, W. A. Benjamin, Reading, Ma., 1973.
  • [5] T. A. Springer, Quadratic forms over fields with a discrete valuation, Indag. Math., 17 (1955), 352-362.